Acne Archives

Accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane & Psoriasis

Posted by
Stephen Gerard on February 07, 2000 at 02:47:53:

The letter below was posted here in early 1999. I was looking about
the internet for any information linking Accutane to Psoriasis as a possible
side effect and found this letter. I used this drug in the early 80's and had great results
with regard to Acne. I began getting Psoriasis in the early 90's
concentrated mostly on my scalp. I have also suffered from hair loss. I am
hoping that maybe you have any further information about this. I would much
appreciate a response. Thanks. E-mail any information to sgerard@msn.com

what can I do regarding these side effects
posted by Arun Sharma on January 04, 1999 at 00:06:37:
Dear good doctor,

I took acutane in high school for acne when I was about 16 or 17. It worked,
with hardly any other side effects, except dry lips. I recently attained
psoriasis on my scalp. It consists of redness and bumpy lumps on my scalp
which secrete sebum (oily substance). My hair covers it, yet my
dermatologist prescribed Acutane to clear it up. It never worked. Now I have
noticed hair loss as well as red eyes. There's no baldness in my family at
all and I never have gotten red eyes before in my life. Now, when I wake up
in the morning, all the white area of my eye is dark red and it hurts
severely. I noticed that I am more sensitive to cigarette smoke, pollution,
and smog. This really irritates my eyes. I have heard that Acutane is the
cause of both red eyes and hair loss. Is that true. And if so, do you know
of any medication, treatment, or doctor that can solve my problem or do you
know what I can take for scalp psoriasis and do I need laser surgery on my
eyes. Do they even have a surgery that can cure what I have. I use Clear
Eyes about two to four times daily. I am tired of using eye drops. If I were
to add up all the times I have bought eye drops for the whole year, it would
probably be cheaper to get laser surgery done on my eyes. What can I do?
Please respond as soon as possible and on my personal e-mail:
truthseeker7@hotmail.com



Re: Accutane & Psoriasis (REALLY, acne---->psoriasis.) Archive under acne.

Posted by Walt Stoll on February 08, 2000 at 10:25:35:

In Reply to: Accutane & Psoriasis posted by Stephen Gerard on February 07, 2000 at 02:47:53:

Hi, Stephen.

This another perfect example of the dangers of accutane being successful at eliminating acne. The symptom was relieved with out ANY consideration of WHY you had acne (Which was only a cry for help from your bodymind.) NO ONE ever thought that acne was an accutane deficiency disease.

Since nothing was done about the cause, now your bodymind had to send you a louder message (Psoriasis). If only the psoriasis is treated, without heeding the message your bodymind is trying to send THIS TIME, what will the next louder message be???

It still is not too late for you to give your bodymind the best chance of reversing this via wellness. Spend a few hours on the archives about acne and then about wellness. NOW, you may also have to treat LGS/C-RS because this has progressed to something more serious than acne.

There have been a few testimonials this past week about this. Use the glossary for any unfamiliar terms and use the search engine about psoriasis.

You will soon begin to see how all this fits together.

THEN, if you still have questions, write again. As you recover, please share your experiences with the BB so others do not have to go through what you have.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!